# SDR SIMA20220329005

- Difficulty date: March 29, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 14,998 hours, 9,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17005663005
- Condition: Corroded
- Location: Fr12-14
- Component: Sill,Right Floo
- Component part number: 17005663005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 FWD GALLEY R/H FLOOR SILL CORRODED.(LEVEL 2 CORROSION) -C/A-REMOVED AND REPLACED FWD GALLEY R/H FLOOR SILL IAW EMB 175 SRM 51-40-08.
